# SDR REXA2022093002156

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: GC21500944
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY DOUBLER OVER TRU BAY FLOOR IS CRACKED AT F.S.193.	REPAIRED BY FABRICATING AND INSTALLING NEW DOUBLER AND REPLACING ATTACHING CLEAT
